# SDR SWAA2023072872060

- Difficulty date: June 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cover
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COVER TOP LOCATED BS332.1 AT LEVEL STR9R AT PASSENGER CABIN 2023-405075<[01] REPLACED COVER TOP LOCATED BS332.1 AT LEVEL STR9R AT PASSENGER CABIN IAE SOPM 20-50-01 REV 38;[02] REPLACED COVER TOP LOCATED BS332.1 AT LEVEL STR9R AT PASSENGER CABIN IAE SOPM 20-50-01 REV 38
